Semiregular frames

Jan Paseka; Bohumil Šmarda

Archivum Mathematicum (1990)

  • Volume: 026, Issue: 4, page 223-228
  • ISSN: 0044-8753

How to cite

top

Paseka, Jan, and Šmarda, Bohumil. "Semiregular frames." Archivum Mathematicum 026.4 (1990): 223-228. <http://eudml.org/doc/18305>.

@article{Paseka1990,
author = {Paseka, Jan, Šmarda, Bohumil},
journal = {Archivum Mathematicum},
keywords = {semiregular frames; spatial frame; Hausdorff frame; almost compact frame},
language = {eng},
number = {4},
pages = {223-228},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Semiregular frames},
url = {http://eudml.org/doc/18305},
volume = {026},
year = {1990},
}

TY - JOUR
AU - Paseka, Jan
AU - Šmarda, Bohumil
TI - Semiregular frames
JO - Archivum Mathematicum
PY - 1990
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 026
IS - 4
SP - 223
EP - 228
LA - eng
KW - semiregular frames; spatial frame; Hausdorff frame; almost compact frame
UR - http://eudml.org/doc/18305
ER -

References

top
  1. B. Banaschewski, C. J. Mulvey, Stone-Čech compactifications of locales,I., Houston J. Math. 6 (1980), 301-312. (1980) Zbl0473.54026MR0597771
  2. C. H. Dowkeг, D. Strauss, Separation axioms for frames, Coll. Math. Soc. János Bolyai 8 (1974), 223-240. (1974) MR0394559
  3. C. H. Dowkeг, D. Strauss, Sums in the category of frames, Houston J. Math. 3 (1976), 17-32. (1976) MR0442900
  4. P. T. Johnstone, Stone spaces, Cambridge University Press, 1982. (1982) Zbl0499.54001MR0698074
  5. P. T. Johnstone, Sun Shu-Hao, Weak products and Hausdorff locales, preprint. Zbl0656.18010
  6. M. Katětov, A note on semiregular and nearly regular spaces, Časopis pěst. mat., 72 (1947), 97-99. (1947) Zbl0041.51506MR0024610
  7. J. Paseka, B. Šmarda, T 2 -frames and almost compact frames, Czech. Math. J. (in pгint). Zbl0779.54015
  8. J. Rosický, B. Šmarda, T 1 -locales, Math. Proc. Cambridge Philos. Soc. 98 (1985), 81-86. (1985) MR0789721
  9. H. Simmons, The lattice theoretic part of topological separation properties, Pгoc. Edinburgh Math. Soc. (2) 21 (1978), 41-48. (1978) Zbl0396.54014MR0493959
  10. S. Willard, General topology, Addison-Wesley, Reading, MA, 1970. (1970) Zbl0205.26601MR0264581

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.